RUS
ENG
Full version
JOURNALS
// Funktsional'nyi Analiz i ego Prilozheniya
// Archive
Funktsional. Anal. i Prilozhen.,
2025
Volume 59,
Issue 3,
Pages
41–48
(Mi faa4267)
Homogenization of the Lévy-type operators
Elena Zhizhina
a
,
Andrey Piatnitski
ab
,
Vladimir Sloushch
c
,
Tatiana Suslina
c
a
Moscow Institute of Physics and Technology (National Research University), Higher School of Contemporary Mathematics, Moscow, Russia
b
UiT The Arctic University of Norway, campus Narvik, Narvik, Norway
c
Saint Petersburg State University, St. Petersburg, Russia
MSC:
35B27
Received:
29.10.2024
Accepted:
27.12.2024
DOI:
10.4213/faa4267
Fulltext:
PDF file (644 kB)
First page:
PDF file
References
©
Steklov Math. Inst. of RAS
, 2025